# SDR DALA2022120507771

- Difficulty date: December 1, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 91,890 hours, 24,109 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 1 Le Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6808 A.A. - A.D. DISBOND OF 1.200IN LENGTH X 1.000IN WIDTH AT OSS735 UPPER SURFACE, TRAILING EDGE WEDGE, LE SLAT 1, LH WING.        STA OSS 735 UPPER SURFACE, TRAILING EDGE WEDGE, LE SLAT 1, LH WING WAS REPAIRED PER B757-200 SRM.
